# SDR SIMA202001221005

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 36,711 hours, 31,573 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Condition: Failed
- Location: Ac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECH. LANDED SAFELY NO EMERGENCY DECLARED. 115 VAC BUS OFF,GPWS INOP,WINDSHEAR INOP,TERR INOP ENROUTE FL320-C/A-RAR AC STATIC INVERTER IAW E 145 AMM 24-20-01.OPS CHECK GOOD IAW AMM 24-20-00.
